MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 42MM, TILTED
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Glenosphere disassociated from baseplate 4 months post-operative.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED II GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7159707
Report Number3000931034-2017-00179
Device Sequence Number1497192
Product Code KWS
UDI-Device Identifier03700386935923
UDI-Public03700386935923
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/25/2022
Device Model NumberDIAM 42MM, TILTED
Device Catalogue NumberDWD194
Device Lot Number8439AR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;